Agrégation des sciences mathématiques (concours de 1885)
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1886)
- Volume: 5, page 289-292
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Agrégation des sciences mathématiques (concours de 1885)." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 5 (1886): 289-292. <http://eudml.org/doc/100160>.
@article{Unknown1886,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {289-292},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Agrégation des sciences mathématiques (concours de 1885)},
url = {http://eudml.org/doc/100160},
volume = {5},
year = {1886},
}
TY - JOUR
TI - Agrégation des sciences mathématiques (concours de 1885)
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1886
PB - Carilian-Goeury et Vor Dalmont
VL - 5
SP - 289
EP - 292
LA - fre
UR - http://eudml.org/doc/100160
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.